MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICARE PI,LF,PF,8.0

Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICARE PI,LF,PF,8.0
Catalog Number MSG9080
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that they have 2 boxes of gloves that are splitting/torn in the middle.
 
Additional Manufacturer Narrative
The complaint description was splitting/torn in the middle, and the customer stated they have 2 boxes of gloves that are splitting/torn in the middle; the issue occur during use was answered no and injury was answered no.The account provided 2 used boxes of gloves to support the investigation, and thirteen gloves were donned and evaluated, including measurements of glove thickness, palm width, and overall length from the tip of the middle finger to the cuff.During testing, no glove tore and all measured dimension remained within specifications; based on the testing performed and the measurement results, medline was not able to confirm the reported issue.Medline was unable to replicate or confirm the issue reported with the provided sample, and as a result, could not identify the root cause; there were no reports of death or serious injury associated with this event.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,SURG,SENSICARE PI,LF,PF,8.0
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shivani gheewala
three lakes drive
northfield, IL 60093
MDR Report Key50763405
Report Number1417592-2026-40058
Device Sequence Number21181190
Product Code KGO
UDI-Device Identifier10888277347915
UDI-Public10888277347915
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K193217
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSG9080
Device Lot Number5024581480
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/26/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown